I’ve been having some really bad days since I caught a cold that turned into rhino-pharyngitis and I’m in and out of the hospital and as I’m really sensitive to any kind of medication, the ENT doctor suggested instead of antibiotics, taking streptococcus salivarius k12 probiotic (BactoBlis), to see if it helps…
It is a tablet that slowly melts in your mouth.
I took the day before yesterday and within the first 10 minutes I had it in my mouth I started feeling really dizzy… I thought it might be coincidence…
Last night it took it too and the same thing happened, within 10 minutes while it was melting in my mouth… I felt so dizzy I couldn’t sleep and today my dizziness is also way worse than it was before taking it…
I searched online and saw no side effects related to this probiotic.
Could it be just in my imagination?
Far more likely by the timing to be your anxiety.
Thank you for your answer, Helen!
I thought about that too, but since it’s a tablet that quickly melts in your mouth instead of swallowing it, so it’s supposed to act immediately instead of hours after, I thought I could be having some kind of immediate reaction to it.
Could that happen?
I have no idea. I’m not a doctor. Best to ask yours.
Thank you, Helen.
Just saw on the contains of the box and it says it has maltodextrin, which I think is a MSG which triggers migraines, along with flavor.
I don’t know if there is a correlation.
MSG can certainly trigger things - I was advised to avoid it, but as Helen suggests maybe check with your doctor.
Just for sake of accuracy It’s not MSG. It is a polysaccharide. I had to look it up. I’m no chemist. That said seems doesn’t make much difference because it works in a similar way and if a person is sensitive to the one they are more than likely to be sensitive to the other as well. Sometimes it is hard to win.